Normal hyperbolicity for flows and numerical methods

Ming-Chia Li*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper we prove that normally hyperbolic invariant manifolds persist between flows and numerical methods in both directions. This means that normal hyperbolicity offlo ws is preserved under numerical methods and that normally hyperbolicity for numerical methods is inherited by flows.

Original languageEnglish
Pages (from-to)349-356
Number of pages8
JournalRocky Mountain Journal of Mathematics
Volume32
Issue number1
DOIs
StatePublished - 1 Jan 2002

Fingerprint Dive into the research topics of 'Normal hyperbolicity for flows and numerical methods'. Together they form a unique fingerprint.

Cite this